Selšuk Journal of Applied Mathematics

 Selšuk Journal of
  Applied Mathematics


Summer-Autumn, 2001
  Volume  2
  Number 2

Research Center of 
  Applied Mathematics

 SJAM Summer-Autumn 2001, Volume 2 - Number 2

Stochastic models for optimal investment

Ralf Korn
Fachbereich Mathematik,Universitńt Kaiserslautern Fraunhofer ITWM Kaiserslautern 67653 Kaiserslautern, Germany

Received: November 05, 2001

We review some stochastic approaches to the problem of optimally investing money at a securities market. Besides the simple Markowitz one-period approach and the standard continuous-time solution in the Black-Scholes setting we also shortly highlight the portfolio optimization problem under transaction costs.


Key words


Mathematics Subject Classification (1991): 93E20
 Article in PS format (109 kb)  Article in ZIP format (44 kb)

The article is
available to read in 
Ghostview format

[Home] [contact]